# SDR CALA9802186

- Difficulty date: December 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12539
- Make and model: Doug DC-9-32
- Aircraft serial: 45792
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Discharged
- Location: Cabin
- Component: Radiant
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE FORWARD AND AFT EMERGENCY AISLE PATH LIGHTING BATTERY PACKS FAILED TIME LIMIT CHECK.  THE BATTERY PACKS WERE REPLACED AND OPERATION CHECKED GOOD IAW MM 33-50-0, PAGE 1.
